Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On Rhythmol, xarelto and digoxin for AFib, arthritis on left foot. Will it require cortizone injection ?

my husband is taking Rhythmol, xarelto and digoxin for AFib . However he is having arthritus problems with his left foot. We have an appt. tomorrow with a foot MD and just want to make sure in case he wants to do an injection of cortizone or whatever that we will know beforehand if they will cause a drug interaction . We are very aware of the restriction of not taking nsaids or anti-inflamatory drugs.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The arthritic pain that you are having on the left foot can be easily controlled with the help of pain killers and hot fomentation if it is not severe. If the pain is persistent then do consider getting the steriod shot.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor